# SDR SWAA2012112109683

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 25,627 hours, 15,231 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 187A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER SKIN HAS A CRACK AT STABILIZER STA 101.90, 11 INCHES FWD OF AFT SPAR, CRACK IS 1.4 INCH LONG.  REPAIRED SKIN PER SRM.
